Adderall question for anyone who currently takes or has taken in the past

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jul 2008
Total Posts : 39
   Posted 9/22/2009 8:18 PM (GMT -6)   

I usually post on the ostomy and migraine boards, but this is a question I think all of you would have more expertise in. I take Adderall for Chronic Fatigue (related to multiple health problems I either had in the past or currently have), and my psychiatrist just upped my dosage of Adderall from 5mg 3xday to 10mg 3xday. I began taking Adderall in April of this year and I started at the 5mg dosage and never had any side effects, but it was not working very well anymore for my fatigue (it never worked THAT well, but so far, it has been the only thing that has worked that I could tolerate), so my doctor thought we should up the dosage. Last Friday I began the new dosage. I noticed Sunday that my face has been feeling very hot and flushed. It does not look red. I have checked my temperature and it is normal. Also, my pulse has been higher than normal, but my blood pressure is unchanged. For those of you who take Adderall, has anyone else experienced either one of these symptoms after a dose increase? If so, did the symptoms go away? The new dosage has had a significant positive impact on my energy, so I really hope these symptoms are not anything to worry about. Just to give a point of reference, I am a 32 year old female, no heart problems, and I am 5'5" and weigh 110 pounds. I also exercise regularly and eat well.

Any input would be much appreciated!

Thanks so much! :-)
-Sigmoid Resection due to sigmoidocele 3/07
-Total Colectomy due to colonic inertia 2/08
-Began having severe migraine headaches 9/08
-Sacral nerve stimulator (Interstim) implantation due to severe urinary retention caused by nerves to my bladder being damaged during total colectomy 1/09
-Diagnosed with severe asthma and allergic rhinitis
-Cholecystectomy due to non-functioning Gallbladder 7/09

New Member

Date Joined Sep 2009
Total Posts : 6
   Posted 9/25/2009 12:30 PM (GMT -6)   
I take 40 mg of Adderall upon awakening and 20 mg at noon. I crash about 5-6 pm. Yes, I have flushing and feel that my heart is coming out of my chest so at times take a .5 mg Xanax (PRN 3 x day). If I don't take Adderall I would not be able to function at all. I insisted on an EKG which was normal.

I was on 60 mg of Adderall for years and stopped and now know I need it.

Good luck. :-)
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 11:57 AM (GMT -6)
There are a total of 2,712,927 posts in 299,139 threads.
View Active Threads

Who's Online
This forum has 153726 registered members. Please welcome our newest member, tyghdjurehfl.
341 Guest(s), 10 Registered Member(s) are currently online.  Details
Joan M, MauiViv, 1000Daisies, Girlie, Serfr, Tudpock18, jewelrylady, moon61, quincy, Tim Tam

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer